RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 65, Number 1, Pages 119–140 (Mi tmf5067)  

This article is cited in 6 scientific papers (total in 6 papers)

Single-mode approximation in the quantum theory of a relativistic string. String field

V. I. Borodulin, O. L. Zorin, G. P. Pron'ko, A. V. Razumov, L. D. Solov'ev


Abstract: The second quantization of single-mode configurations of a relativistic string is considered. The simpIest interaction vertex is constructed and the widths of resonances with different spins are calculated.

Full text: PDF file (2141 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 65:1, 1050–1065

Bibliographic databases:

Received: 27.08.1984

Citation: V. I. Borodulin, O. L. Zorin, G. P. Pron'ko, A. V. Razumov, L. D. Solov'ev, “Single-mode approximation in the quantum theory of a relativistic string. String field”, TMF, 65:1 (1985), 119–140; Theoret. and Math. Phys., 65:1 (1985), 1050–1065

Citation in format AMSBIB
\Bibitem{BorZorPro85}
\by V.~I.~Borodulin, O.~L.~Zorin, G.~P.~Pron'ko, A.~V.~Razumov, L.~D.~Solov'ev
\paper Single-mode approximation in the quantum theory of a~relativistic string. String field
\jour TMF
\yr 1985
\vol 65
\issue 1
\pages 119--140
\mathnet{http://mi.mathnet.ru/tmf5067}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=822218}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 65
\issue 1
\pages 1050--1065
\crossref{https://doi.org/10.1007/BF01028640}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985C731200012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5067
  • http://mi.mathnet.ru/eng/tmf/v65/i1/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Plyushchai, G. P. Pron'ko, A. V. Razumov, “Baryon string model III. Quantum theory of single-mode configurations of a three-string”, Theoret. and Math. Phys., 67:3 (1986), 576–585  mathnet  crossref  mathscinet  isi
    2. L. D. Solov'ev, “Growing Regge trajectories in relativistic string models”, Theoret. and Math. Phys., 106:2 (1996), 174–181  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. I. N. Nikitin, “Special types of string motions with anomaly-free quantization”, Theoret. and Math. Phys., 109:2 (1996), 1400–1409  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. L. D. Solov'ev, “A relativistic quark model of mesons”, Theoret. and Math. Phys., 116:2 (1998), 914–932  mathnet  crossref  crossref  isi
    5. L. D. Solov'ev, “Glueballs in the string quark model”, Theoret. and Math. Phys., 126:2 (2001), 203–211  mathnet  crossref  crossref  zmath  isi
    6. Nikitin, IN, “Dirac quantization of Nambu-Goto open string theory in four-dimensional Minkowski spacetime”, Physics of Particles and Nuclei, 36:1 (2005), 51  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:286
    Full text:105
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020